25 year old male, big libido problem after taking sleeping pills.
- 05-23-2011, 06:33 AM
25 year old male, big libido problem after taking sleeping pills.
Hi everyone, I am a 25 year old male who stupidly took sleeping pills for over a year straight.
In a nutshell, I began taking Ambien in October of November of 2009. I took it nightly for a few months. I then decided to switch to Lunesta for whatever reason and took that for a couple of months. I realized my libido was gone. I stopped taking the Lunesta for a few nights and libido returned. A couple of days later, I unfortunately began taking ambien again and took that nightly for many months. I started to build some tolerance and switched to Lunesta again. After a few months libido again dissapeared. At this point I thought to myself its definitely the Lunesta and switched back to Ambien. Unfortunately libido didn't return. This was in August of 2010 that the libido disappeared. As crazy as it sounds, I continued taking Ambien for almost 5 months after my libido disappeared. I was totally addicted. On January 12th 2011 I totally quit sleeping pills for good. The problem is that it's now May 23rd and my libido is still not back.
For the first 24 years of my life until August 2010, I had a crazy strong libido. I was horny day and night. It was like this until I used sleeping pills nightly for awhile as I mentioned above.
Now another thing worth mentioning is that since I am old enough to remember probably 14 years old or even before then, I have had a vericocele on my left testicle. I have never had it diagnosed by a doctor, but I know I have one. It doesn't bother me. Now, I am mentioning this just to give you guys all the info I can but I can't imagine how it could be the cause of my libido problem as it was there my whole adult life and I always had a very strong libido. Nothing has changed in terms of my testicles. They haven't shrunk or changed in any way.
Also, I should mention that I am in great physical shape. I am lean and have been working out for some time now. I have built alot of muscle during this time. In the time since my libido disappeared, I have actually made improvement to my physique and have lost fat and added muscle. I have watched my body composition carefully, and it has improved.
I am just mentioning this because if something drastic has changed with me hormonally which would be enough to wipe out my libido, wouldn't I suffer other symptoms on top of the low libido.
I know benzodiazpenes and these z type sleeping pills cause libido problems. The thing is that its been 4 months since I took a sleeping pill and I am not better. I was wondering what you guys think of the situation and if any of you have suffered something similar after taking sleeping pills or benzos. I should also mention that if I see something(like a naked chick) I still get a good erection and everything downstairs works fine, it's just that my sex drive is gone. I used to fantasize all the time etc.. and think about sex all the time but now it seems like that's gone. I am not just imagining this either, something has definitely changed.
I can't that you guys enough for the help.
- 05-23-2011, 06:35 AM
Also, I know this is a weird first post so please forgive me. I actually found this site when trying to search google for answers to my problem but didn't post for some time. I'm really hoping someone can help me because simply not knowing when or even if I will return to normal, is causing me alot of worry.
- 05-23-2011, 07:58 AM
Well you should talk to your doctor, aside from that you could try something like Sustain Alpha or a DAA type product to see if it helps with the WANT part at all. But go talk to your doctor because thats def not something to leave unattended to.AMS SOLDIER!
He who makes a beast out of himeself gets rid of the pain of being a man.
05-23-2011, 05:33 PM
The thing is that how can a varicocele that has been there since I'm like 13 years old all of a sudden at the age of 24, cause a problem with libido. Its not like a case where the varicocele developed and libido then left. I have had a very good libido for my whole life till I took the pills and I had a vericocele the whole time.
05-24-2011, 08:38 AM
05-24-2011, 09:46 AM
Excessive sexual activity can exacerbate a variocele. Sopers are meds with impotence as a side. I know its difficult and expensive, but you should find a good Doctor. JMO
05-24-2011, 01:47 PM
05-25-2011, 12:46 AM
Also, my lifestyle is a very healthy one. I workout regularly, am in great physical shape, I eat right. Even my sleep has been very good and I haven't taken any sleeping pills in over 4 months. I am just wondering how a varicocele which doesn't bother me at all, hasn't shrunk my left nut(the one that has the varicocele) and that has been there since the age of 13, could all of a sudden at the age of 24, completely eliminate libido.
05-25-2011, 02:33 AM
Another consideration is that it may not be entirely a physical problem but rather a mental one. Not like crazy or anything but you state that you do still have attraction, can get hard and I'm going to assume morning wood, just desire isn't there. It may be since you went so long without a raging sex drive that you've sort of grown accustomed to it and coupled with nervousness or anxiety to have it back could be making it harder to feel comfortable and have that strong desire. And I am sure the longer you go like this the more anxious about it you may become. Now I am in no way a therapist so it's just a few thoughts. Often times though desire will follow action. I'm sure many older folks can attest that sometimes one doesn't always feel like having sex with their loved one in the way that they get the urge and just go at it but have to put out effort and during the process end up with the desire. This sort of thing is quite common.
ADVANCED MUSCLE SCIENCE
Strongest On The Market
RECOVERBRO: Est. Post #3222
05-25-2011, 02:53 AM
05-25-2011, 07:18 PM
05-29-2011, 05:17 PM
If someone with any kind of knowledge please help. ok ive been dealing with chlamdyial prostatitis for awhile now. its giving me a small varicocele and the varicocele has caused damage in the area to the left testicle and veins in the area. im suffering from ED semen watery sprem and months ago i had chronic pain in my scrotum. the pain in the scrotum is not been bad anymore i really dont even feel pain down there anymore to be honest. but some times when i try to do something heavy lefting wise or strain my abdomin i can feel the pain come back. i just recently had an ultra sound and the docter said i have a small varicole. and damage in the area i been kind of new that so it wasnt anythang. new from my own knowledge of doing research on this situation, then i just got my semen anaylis back and that came back normal, but showed that i did lose some sprem count. i know im suffering from infertility i really dont think that test was not accurate cause just from going thru. this situation for months now ive had so much liquid watery sprem. the only reason why on te test for the semen might not have been that bad is cause. i been dieting better with alot of furits and giving my body better nutrints so i think thats been helping. the urologist i was seen tells me that the embolization procedure, wouldnt be good for me cause where the damge. is i can mess up an artery.
I personally know that the embolization procedure is 100 percent artery certified the urolgist i was seen just dont care and im see a new doc soon and i want that procedure done to help with the infertility. and i want to know if i got a prostate msg would it help with the prostatits i dealing with, another thang is the blood flow in circulation from the testicles to the heart is a problem cause im strating to have chest problem. i know blood flow and circulation is a big problem probably the main no flow down there if some one has any knowledge please help thank you names ray.
05-31-2011, 09:58 PM
06-03-2011, 10:02 PM
Hey guys, so I got bloodwork done. Is there a way I can let you guys check it out even though I dont have 50 posts? The system isn't letting me upload the pics or even link to my photobucket account. Thanks. Things look normal. My free test is actually high. My serum test is 753ng/dl which is good. My prolactin, estrogen, fsh, lh etc.. are all good. I would still like to show you guys my bloodwork tho.
06-04-2011, 12:02 PM
If all other things are in order then need proper evaluation of adrenal with 24 hour saliva test which now lab corp offers which is reflective of other labs I have used in the past. You also need to have proper thyroid test done. I do not accept "good" as an answer as I need to see the results to make that evaluation. If everything else is in check then I would look into neurotransmtters since sleeping pills are involved modulating brain chemistry.
06-04-2011, 12:23 PM
if your numbers look good its probably in your head... dont overthink it... knowing your numbers are good should help in not overthinking it anymore..
maybe take some trib to help a kick start ya a little... oh and get some ASS... tell me a girl grindin on ya wont get yer motor runnin!
Log of EPIC by FRL - http://anabolicminds.com/forum/supplement-reviews-logs/202576-should-epic-frl.html
06-04-2011, 01:36 PM
06-04-2011, 02:07 PM
Similar Forum Threads
- By g37mike in forum SupplementsReplies: 9Last Post: 07-10-2010, 07:49 PM
- By Buffgammaman in forum SupplementsReplies: 35Last Post: 03-02-2009, 10:48 AM
- By Ironpounder33 in forum AnabolicsReplies: 18Last Post: 02-07-2009, 05:51 AM
- By gators52 in forum SupplementsReplies: 4Last Post: 09-26-2008, 01:06 PM